# SDR COMA0160391

- Difficulty date: June 18, 2001
- Submitted: July 13, 2001
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- Aircraft time: 9,475 hours, 9,757 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Part number: 601R140022
- Part serial: SBRJ181
- Condition: Chafed
- Location: Rt Wing
- Part time: 9,475 hours, 9,757 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RT INBD FORE-FLAP CHAFFED AT IMPACT STRIPS.PERFORMED S.B. 601R-57-022
